# SDR USAA2012090500038

- Difficulty date: August 11, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK AT FR30, -Y1292.  REPLACED SEAT TRACK BETWEEN FR29 TO FR35, -Y1292 IAW A319 SRM 53-21-15.
